# SDR DALA1118695523

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 77,328 hours, 23,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA FLOOR WEBB HAS CORROSION STA 1680 TO 1720  BETWEEN BL-0 TO LBL-60.  REMOVED CORR IAW SRM 53-60-51.  NDT NO CRACKS AND MAT LOSS ON STA 1716, STA 1716-1707, STA 1685, STA 1683 LBL 38 ,LBL 28 ,STA 1682 LBL 17, STA 1700-1694 LBL 25-18  AND STA 1698-1690 LBL 28, IN LIMITS IAW SRM 53-00-51. MAT LOSS ON STA 1716 LBL 24 OUT OF LIMITS IAW SRM 53-00-51.  FABBED DOUBLER IAW SRM 53-60-51.  INST REPAIR DOUBLER ON STA 1716 LBL 24 IAW SRM 51-40-02.
